i was on the depo shot for about 2 years, i came off and went onto the combined birth control pill... the 2nd month into taking the pills (after stopping for the 7 day break of taking them) i got my period back towards the end for 3/4 days like normal. It's now a month later and I'm 6 days into the 7 day break...I'm due to start taking the pill again tomorrow but I've had no period.. could i be pregnant? or is this normal ??
Welcome to ehealthforum,
Sometimes you can experience 1-2 missed periods while being on hormonal contraceptive pills. If you have been regular with the pill use and have not missed taking them at scheduled time, then chances of pregnancy can be ruled out. You can consider getting started on the next pack of pills as scheduled. Visit your gynecologist/obstetrician for further evaluation and assistance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.